OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Instability of some equatorially trapped waves
Adrian Constantin, Pierre Germain
Journal of Geophysical Research Oceans (2013) Vol. 118, Iss. 6, pp. 2802-2810
Open Access | Times Cited: 119

Showing 1-25 of 119 citing articles:

Stokes drift
Ton S. van den Bremer, Øyvind Breivik
Philosophical Transactions of the Royal Society A Mathematical Physical and Engineering Sciences (2017) Vol. 376, Iss. 2111, pp. 20170104-20170104
Open Access | Times Cited: 127

Exact, Free-Surface Equatorial Flows with General Stratification in Spherical Coordinates
David Henry, Calin Iulian Martin
Archive for Rational Mechanics and Analysis (2019) Vol. 233, Iss. 1, pp. 497-512
Open Access | Times Cited: 56

Instability of Internal Waves at Arbitrary Latitude with Centripetal Forces
Xun Wang, Yanjuan Yang, Jin Zhao
Journal of Nonlinear Mathematical Physics (2025) Vol. 32, Iss. 1
Open Access

Ekman-type solutions for shallow-water flows on a rotating sphere: A new perspective on a classical problem
Adrian Constantin, R. S. Johnson
Physics of Fluids (2019) Vol. 31, Iss. 2
Open Access | Times Cited: 52

Instability of internal equatorial water waves
David Henry, Hung-Chu Hsu
Journal of Differential Equations (2014) Vol. 258, Iss. 4, pp. 1015-1024
Open Access | Times Cited: 50

Instability of Equatorial Water Waves with an Underlying Current
François Genoud, David Henry
Journal of Mathematical Fluid Mechanics (2014) Vol. 16, Iss. 4, pp. 661-667
Closed Access | Times Cited: 46

Shallow water equations for equatorial tsunami waves
Anna Geyer, Ronald Quirchmayr
Philosophical Transactions of the Royal Society A Mathematical Physical and Engineering Sciences (2017) Vol. 376, Iss. 2111, pp. 20170100-20170100
Open Access | Times Cited: 46

On three-dimensional Gerstner-like equatorial water waves
David Henry
Philosophical Transactions of the Royal Society A Mathematical Physical and Engineering Sciences (2017) Vol. 376, Iss. 2111, pp. 20170088-20170088
Open Access | Times Cited: 43

Exact equatorial water waves in thef-plane
David Henry
Nonlinear Analysis Real World Applications (2015) Vol. 28, pp. 284-289
Open Access | Times Cited: 39

Instability of equatorial water waves in the $f-$plane
David Henry, Hung-Chu Hsu
Discrete and Continuous Dynamical Systems (2014) Vol. 35, Iss. 3, pp. 909-916
Open Access | Times Cited: 39

Internal equatorial water waves in thef−plane
David Henry
Journal of Nonlinear Mathematical Physics (2015) Vol. 22, Iss. 4, pp. 499-499
Open Access | Times Cited: 37

Free-surface, purely azimuthal equatorial flows in spherical coordinates with stratification
David Henry, Calin Iulian Martin
Journal of Differential Equations (2018) Vol. 266, Iss. 10, pp. 6788-6808
Open Access | Times Cited: 36

Exact Solution and Instability for Geophysical Waves with Centripetal Forces and at Arbitrary Latitude
Jifeng Chu, Delia Ionescu-Kruse, Yanjuan Yang
Journal of Mathematical Fluid Mechanics (2019) Vol. 21, Iss. 2
Closed Access | Times Cited: 31

Stratified equatorial flows in cylindrical coordinates
David Henry, Calin Iulian Martin
Nonlinearity (2020) Vol. 33, Iss. 8, pp. 3889-3904
Open Access | Times Cited: 27

An exact solution for equatorial waves
Hung-Chu Hsu
Monatshefte für Mathematik (2014) Vol. 176, Iss. 1, pp. 143-152
Closed Access | Times Cited: 34

An Exact Solution for Nonlinear Internal Equatorial Waves in the f-Plane Approximation
Hung-Chu Hsu
Journal of Mathematical Fluid Mechanics (2014) Vol. 16, Iss. 3, pp. 463-471
Closed Access | Times Cited: 33

Instability of Pollard’s exact solution for geophysical ocean flows
Delia Ionescu-Kruse
Physics of Fluids (2016) Vol. 28, Iss. 8
Closed Access | Times Cited: 31

On the short-wavelength stabilities of some geophysical flows
Delia Ionescu-Kruse
Philosophical Transactions of the Royal Society A Mathematical Physical and Engineering Sciences (2017) Vol. 376, Iss. 2111, pp. 20170090-20170090
Open Access | Times Cited: 30

A modified equatorial β-plane approximation modelling nonlinear wave-current interactions
David Henry
Journal of Differential Equations (2017) Vol. 263, Iss. 5, pp. 2554-2566
Open Access | Times Cited: 28

Hamiltonian model for coupled surface and internal waves in the presence of currents
Rossen I. Ivanov
Nonlinear Analysis Real World Applications (2016) Vol. 34, pp. 316-334
Open Access | Times Cited: 27

Instability of equatorially trapped waves in stratified water
Delia Ionescu-Kruse
Annali di Matematica Pura ed Applicata (1923 -) (2015) Vol. 195, Iss. 2, pp. 585-599
Open Access | Times Cited: 27

A steady, purely azimuthal flow model for the Antarctic Circumpolar Current
Ronald Quirchmayr
Monatshefte für Mathematik (2017) Vol. 187, Iss. 3, pp. 565-572
Open Access | Times Cited: 26

Page 1 - Next Page

Scroll to top